# SDR CA141104011

- Difficulty date: November 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: C6PF11665
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL BOOST PUMP LOW PRESSURE SWITCH FAILURE.  MFG ENGINEERING CONTINUING TO INVESTIGATE.
